# SDR ASAA9510011

- Difficulty date: March 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N743AS
- Make and model: Boeing 737210C
- Aircraft serial: 21821
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: RPS1B
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE R-2 DOOR EMERGENCY EXIT IDENTIFIER WAS FOUND INOPERATIVE.  REPLACED BATTERY CHARGER AND LIGHT OPERATED NORMALLY.  (W)
